# SDR DALA2016011200195

- Difficulty date: January 11, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N988DN
- Make and model: Boeing 717-200
- Aircraft serial: 55065
- Aircraft time: 30,566 hours, 24,934 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Condition: Cracked
- Location: Bs 679
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE KEEL BEAM BARREL BS 679, OTBD END OF FORMER CRACKED.  REPLACED RT KEEL BEAM BARREL BS 679 FORMER IAW SRM 51-41-02 AND DWG 9923453, REV A AND REV C. ACCOMPLISHED A REPAIR TO FORMER TO ACCOMMODATE FLANGE SHORTNESS ISSUE IAW ER/A'S 536322-14, REV 0 AND REV 1, AND ER/A 536322-14, REV ORIGINAL CRACK DIM. 1.750" ASSOCIATED ER/A 14-536322 ADDED FOR AC 9588.
